# SDR CA041222002

- Difficulty date: December 14, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Dhav DHC4
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: C4BM13583
- Condition: Cracked
- Location: Hinge Arm
- Component: Cargo Door, Dhav
- Component part number: DHC4CARIBOU
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CARGO DOOR PN C4B1024-5. CRACKS FOUND ON AFT LT AND RT HINGE ARM FITTING ASSEMBLY PN C4BM1358-3. THESE CRACKS WERE ON OUTBOARD FLANGE AROUNG TOP AND BOTTOM ATTACH HOLES.
